Alert archive / Mississippi / River Flood Warnings in 2015

River Flood Warning 22, NWS Mobile, AL

April 17, 2015George County, Greene County, Perry County, Mississippi

NWS Mobile, AL issued this river flood warning at Apr 17, 2015, 10:25 AM CDT for George County, Greene County, Perry County, Mississippi. It took effect at Apr 22, 2015, 7:00 AM CDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Apr 17, 2015, 10:25 AM CDT (15:25 UTC)
In effect from
Apr 22, 2015, 7:00 AM CDT
Expired
Apr 29, 2015, 1:00 PM CDT
In force
7 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Perry County, MS

The radar

The Mobile radar (KMOB), 85 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Leaf River near McLain (MCLM6). The gauge peaked at 14.56 ft at Apr 23, 2015, 11:00 PM CDT.

actionminormoderate102004/1704/1804/1904/2004/2104/2204/2304/2404/2504/2604/2704/2804/2904/30
Action stage
13 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WGUS44 KMOB 171525
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL
1025 AM CDT FRI APR 17 2015



...The National Weather Service in Mobile has issued a Flood Warning for the 
following rivers in Mississippi... 

  Leaf Near Mclain affecting George...Greene and Perry Counties.
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties.

.Heavy rainfall over the past week in addition to the upcoming forecasted rainfall 
will result in rising river levels. A Flood Warning is now in effect.

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-181525-
/O.NEW.KMOB.FL.W.0022.150422T1800Z-000000T0000Z/
/MCLM6.1.ER.150422T1800Z.150422T1800Z.000000T0000Z.NO/
1025 AM CDT FRI APR 17 2015

The National Weather Service in Mobile has issued a 

* FLOOD WARNING for 
  The Leaf Near Mclain
* From Wednesday afternoon until further notice
* At 10 AM Friday the stage was...9.8 feet. 
* Minor flooding is forecast 
* Flood stage is 18 feet. 
* Forecast to rise above flood stage by Wednesday early afternoon and continue 
  to rise near 18 feet by Wednesday early afternoon. Additional rises are 
  possible thereafter.
* At 18 feet...Considerable lowland and agricultural flooding will occur.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$

MSC039-041-153-181525-
/O.NEW.KMOB.FL.W.0023.150420T1700Z-000000T0000Z/
/LEKM6.1.ER.150420T1700Z.150423T0600Z.000000T0000Z.NO/
1025 AM CDT FRI APR 17 2015

The National Weather Service in Mobile has issued a 

* FLOOD WARNING for 
  The Chickasawhay At Leakesville
* From Monday afternoon until further notice
* At 10 AM Friday the stage was...14.4 feet. 
* Minor flooding is forecast 
* Flood stage is 20 feet. 
* Forecast to rise above flood stage by Monday early afternoon and continue to 
  rise near 22.5 feet by early Thursday morning. Additional rises are possible 
  thereafter.
* At 22 feet...Flooding of lowlands in the area will continue and some roads 
  in low lying areas will become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
2 follow-up statements
260 
WGUS84 KMOB 180123
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
823 PM CDT FRI APR 17 2015
 

...The flood warning continues for the following rivers in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-190123-
/O.EXT.KMOB.FL.W.0022.150422T1200Z-150423T0000Z/
/MCLM6.1.ER.150422T1200Z.150422T1200Z.150422T1800Z.NO/
823 PM CDT FRI APR 17 2015

...FLOOD WARNING EXTENDED until Wednesday evening...The FLOOD WARNING CONTINUES 
for
  the Leaf Near Mclain
* From Wednesday morning until Wednesday evening.
* At 7PM Friday the stage was 10.1 feet. 
* Minor flooding is forecast. 
* Flood stage is 18 feet.
* Forecast to rise above flood stage by Wednesday morning and continue to rise 
  near 18 feet by Wednesday morning. The river will fall below flood stage by 7PM 
  on Wednesday evening.
* At 18 feet...Considerable lowland and agricultural flooding will occur. 
  .

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$

MSC039-041-153-190123-
/O.EXT.KMOB.FL.W.0023.150420T2024Z-000000T0000Z/
/LEKM6.1.ER.150420T2024Z.150423T1200Z.000000T0000Z.NO/
823 PM CDT FRI APR 17 2015

...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for
  the Chickasawhay At Leakesville
* From Monday afternoon until further notice.
* At 7PM Friday the stage was 14.2 feet. 
* Minor flooding is forecast. 
* Flood stage is 20 feet.
* Forecast to rise above flood stage by Monday afternoon and continue to rise 
  near 22.5 feet by Thursday morning. Additional rises are possible thereafter.
* At 22 feet...Flooding of lowlands in the area will continue and some roads
  in low lying areas will become cut off by high water. 

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
184 
WGUS84 KMOB 181636
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1136 AM CDT SAT APR 18 2015
 

...The flood warning is cancelled for the following rivers in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties.

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-181706-
/O.CAN.KMOB.FL.W.0022.000000T0000Z-150423T0000Z/
/MCLM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1136 AM CDT SAT APR 18 2015

The FLOOD WARNING is CANCELLED for
  The Leaf Near Mclain
* until Wednesday evening.
* At 11AM Saturday the stage was 9.8 feet. 
* Flood stage is 18.0 feet.


&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 17, 4:36 AM CDT, 5 hours 49 minutes earlier.

Area forecast discussion, Apr 17, 4:36 AM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
436 AM CDT FRI APR 17 2015

.SHORT TERM...(TODAY AND TONIGHT)...STILL A BIT OF A CHALLENGE WHERE
THE HEAVIEST RAINFALL AMOUNTS WILL OCCUR LATER TODAY. CURRENTLY RADAR
LOOPS CONTINUE SHOW HEAVY RAIN OVER THE NW QUAD OF THE CWFA WITH
STORM TOTALS OF 7 TO 8 IN LOCALLY OVER LOWER PARTS OF CHOCTAW CO IN
SW AL RESULTING IN SEVERAL ROAD AND BUSINESSES CLOSED IN AND THE
AROUND THE TOWN OF GILBERTOWN AL. LATEST MODEL GUIDANCE DEPICTS THE
HEAVIEST RAIN TO OCCUR OVER WESTERN AND NORTHERN SECTIONS OF THE CWFA
THIS MORNING THEN SHIFTING EAST...MOSTLY INLAND...AND GRADUALLY
WEAKENING IN INTENSITY THIS AFTERNOON AND THIS EVENING AS A SHORT
LIVED UPPER RIDGE BUILDS OVER MUCH OF THE CENTRAL GULF REGION LATE
THIS EVENING...WITH RIDGE AXIS SHIFTING EAST OF THE CWFA SHORTLY
AFTER 12Z SAT. WITH ANTECEDENT CONDITIONS REMAINING SATURATED OVER
THE LOWER AND WESTERN PARTS OF THE FORECAST AREA COMBINED WITH MORE
HEAVY RAIN IN THE FORECAST THROUGHOUT MUCH OF THE DAY...WE WILL
CONTINUE WITH THE FLASH FLOOD WATCH FOR NOW FOR AREAS MENTIONED
ABOVE. AT THE SFC COOLER DRYER AIR TO THE NE WILL EVENTUALLY MOVE
DOWN ACROSS THE REGION OVERNIGHT AND EARLY SAT MORNING LEADING TO A
WEAK THERMAL/MOISTURE BOUNDARY NEAR THE IMMEDIATE COAST BY EARLY SAT
MORNING. THIS BOUNDARY COULD BECOME THE FOCUS FOR MORE HEAVY RAIN
MOSTLY IN THE FORM OF THUNDERSTORMS LATER IN THE WEEKEND AS IT
RETREATS NORTH AND DISSIPATES. AS FOR SEVERE WEATHER TODAY THE BEST
INSTABILITY LOOKS TO OCCUR OVER THE LOWER HALF OF THE FORECAST AREA
TODAY WITH THE BEST VERTICAL SHEAR ALSO OCCURRING NEAR THE COAST
EARLY THIS MORNING...WEAKENING SIGNIFICANTLY AND SHIFTING NORTHWARD
OVER CENTRAL PARTS OF THE CWA BY MIDDAY. ALOFT WINDS BEGIN TO VEER
LATER THIS MORNING WITH 850 WINDS AT 20 TO 25 KTS GENERALLY FROM THE
WSW BY EARLY AFTERNOON. AS FOR TEMPS WILL LEAN TOWARDS THE COOLER MAV
GUIDANCE FOR HIGHS TODAY DUE TO CLOUDS AND RAIN AND THE WARMER MAV
GUIDANCE OVERNIGHT DUE MOSTLY TO LOW CLOUDS DEVELOPING OVERNIGHT AND
EARLY SAT MORNING. HIGHS TODAY WILL RANGE FROM THE UPPER 60S TO LOWER
70S OVER EXTREME NORTHEAST PARTS OF THE CWFA AND THE MID TO UPPER 70S
FOR MOST OTHER AREAS. TONIGHT THE LOWS WILL RANGE FROM THE LOWER TO
MIDDLE 60S FOR INLAND AREAS AND THE UPPER 60S ALONG THE IMMEDIATE
COAST. 32/EE

(SATURDAY THROUGH SUNDAY)...ON SATURDAY WE EXPECT A WARM FRONT TO
MOVE ASHORE THROUGH THE FORECAST AREA DURING THE MORNING AND
AFTERNOON. AVERAGE PRECIPITABLE WATER  WILL BE CLOSE TO 2.0 INCHES
WHICH IS CLOSER TO SUMMER NUMBERS THAN SPRING NUMBERS. OUTPUT OF
GEOPOTENTIAL HEIGHT INDICATES A NEGATIVELY TILTED 500 MB TROUGH
WHICH WILL BE SHORT IN LENGTH...WILL MOVE INTO OUR REGION AND AS A
RESULT THE LOW LEVEL WIND PROFILE WILL SHOW A SHARP CLOCKWISE TURN
THROUGH THE BOUNDARY LAYER TO 850 MB. WE ARE SHOWING 200 TO 300 MB
HELICITY IN THE VICINITY OF 200 TO 300 M^2/S^2 SATURDAY AFTERNOON
WHICH IS QUITE WORRISOME DESPITE FORECAST SOUNDINGS FOR SATURDAY
WHOSE TEMPERATURE AND DEWPOINT PROFILES INDICATE MOIST ADIABATIC
RENDERING CAPES AROUND OR SLIGHTLY ABOVE 1000. AT THIS POINT WE
BELIEVE WE COULD STILL SEE LOW TOPPED SUPERCELLS WITH THE REALIZATION
THAT THE CAPE FORECAST COULD CHANGE CAUSING THE DEPTH OF SUCH
CONVECTION TO INCREASE. WE ARE THINKING THE HIGHEST RISK WILL BE WEST
OF I-65 FROM LATE SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING.
AS THE ACTIVITY MOVES EAST TOWARD SOUTH CENTRAL ALABAMA AND THE
WESTERN FLORIDA PANHANDLE DURING THE NIGHT...THE RISK WILL DIMINISH
SLIGHTLY. AS WELL THESE STORMS SHOULD BE HEAVY RAINMAKERS CAPABLE OF
PRODUCING ONE OR MORE INCHES OF RAINFALL IN LESS THAN AN HOUR
THEREFORE WE ARE AT RISK OF FLASH FLOODING.

BY SUNDAY THE AXIS OF MAXIMUM MOISTURE TRANSPORT LOOKS LIKE IT WILL
BE FURTHER TO OUR EAST BUT THAT 500 MB TROUGH AND AN ASSOCIATED COLD
FRONT WILL KEEP THE CHANCES OF SHOWERS AND THUNDERSTORMS ELEVATED
ALBEIT LIKELY WITH LESS RAINFALL. 77/BD

.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)  MONDAY MORNING THROUGH
AFTERNOON THE COLD FRONT IS EXPECTED TO FINALLY PUSH THROUGH THE
REGION BRINGING WITH IT A DRY WEST TO NORTHWEST  WIND AND FINALLY AN
END TO WET CONDITIONS. OUR NEIGHBORS AND US CONCUR THAT LOWS COULD
DROP BELOW BLENDED GUIDANCE TO THE UPPER 50S IN OUR FAR NORTHWEST
REGIONS AND WE ADJUSTED ACCORDINGLY. AN UPPER LEVEL RIDGE WILL
INTRODUCE AN ENVIRONMENT OF SUBSIDENCE KEEPING DRY CONDITIONS
THROUGH THURSDAY. 77/BD

.MARINE...A LIGHT ONSHORE WIND TODAY WILL SHIFT EAST TO NORTHEAST
OVERNIGHT AND EARLY SAT MORNING AS A WEAK SURGE OF COOLER/DRIER AIR
MOVES IN THE FROM THE NORTHEAST LATE TODAY THROUGH EARLY SAT. A
MODERATE TO OCCASIONALLY STRONG ONSHORE FLOW WILL DEVELOP LATE SAT
INTO SUN AND CONTINUE INTO THE FIRST PART OF THE WEEKEND AS THE
UPPER TROF OVER THE CENTRAL PART OF THE COUNTRY EVENTUALLY SHIFTS
NORTHEAST. A SFC COLD FRONT WILL EVENTUALLY MOVE SOUTH OVER THE
MARINE AREA BY EARLY TUE LEADING TO A MODERATE NORTHEASTERLY FLOW
THROUGH MID WEEK...THEN SHIFTING MOSTLY SOUTHEAST LATER IN THE WEEK
AS A SFC RIDGE OF HIGH PRESSURE BECOMES REESTABLISHED ALONG THE
EASTERN SEABOARD AND EASTERN GULF. HIGHER WINDS AND SEAS CAN BE
EXPECTED WITH THE HEAVIER SHOWERS AND THUNDERSTORMS THROUGH EARLY
SUN. 32/EE

.AVIATION...
17.12Z ISSUANCE...MVFR TO IFR CIGS THROUGH 18.12Z. THE LOWER
CEILINGS WILL BE MOSTLY IN AND AROUND SHOWERS AND THUNDERSTORMS
MOVING ACROSS THE REGION THROUGH THIS AFTERNOON. THE LOWER CEILINGS
TONIGHT WILL BE MOSTLY IN THE FORM OF LOW STRATUS IN RESPONSE TO A
WEAK SURGE OF COOLER AIR MOVING IN FROM THE NE OVERNIGHT AND EARLY
SAT MORNING. WINDS WILL BE MOSTLY SOUTHEAST TO SOUTH AT 8 TO 12 KNOTS
WITH HIGHER GUSTS THROUGH THE MORNING SHIFTING WEST TO NORTHWEST THIS
AFTERNOON AND EARLY THIS EVENING THEN NORTH TO NORTHEAST OVERNIGHT
AND EARLY SAT MORNING. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      79  65  76  69  78 /  80  30  80  70  70
PENSACOLA   77  66  77  70  76 /  80  30  80  60  70
DESTIN      78  69  77  70  76 /  70  30  70  60  70
EVERGREEN   70  63  76  68  77 /  80  30  80  60  70
WAYNESBORO  76  62  75  66  79 /  90  30  80  70  60
CAMDEN      69  63  75  67  79 /  90  30  70  70  70
CRESTVIEW   74  63  78  68  77 /  80  30  70  70  70

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CHOCTAW-CLARKE-
     ESCAMBIA-LOWER BALDWIN-LOWER MOBILE-UPPER BALDWIN-UPPER
     MOBILE-WASHINGTON.

FL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR COASTAL ESCAMBIA-
     COASTAL OKALOOSA-COASTAL SANTA ROSA-INLAND ESCAMBIA-INLAND
     OKALOOSA-INLAND SANTA ROSA.

MS...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR GEORGE-GREENE-PERRY-
     STONE-WAYNE.

GM...NONE.
&&
Hazardous weather outlook, Apr 17, 5:37 AM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
537 AM CDT FRI APR 17 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-181200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
537 AM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MOST AREAS GENERALLY SOUTH
AND WEST OF A LINE STRETCHING FROM ANDALUSIA ALABAMA TO BUTLER
ALABAMA INCLUDING ALL AREAS IN SOUTHEAST MISSISSIPPI. SOIL
CONDITIONS REMAIN FAVORABLE FOR FLASH FLOODING IN THESE AREAS.

A FEW STRONG THUNDERSTORMS ACCOMPANIED WITH VERY HEAVY RAIN...FREQUENT
CLOUD TO GROUND LIGHTNING AND GUSTY STRAIGHT LINE WINDS CAN BE
EXPECTED LATER TODAY AND EARLY TONIGHT.

A MODERATE RISK FOR DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG THE
GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A POTENTIALLY DANGEROUS FLOOD AND FLASH FLOOD PATTERN WILL PERSIST
THROUGH SUNDAY WITH LINGERING EFFECTS POSSIBLE INTO EARLY NEXT.
ADDITIONAL RAINFALL TOTALS OF 5 TO 7 INCHES ARE POSSIBLE OVER THE
WATCH AREA...WITH ISOLATED LOCATIONS POSSIBLY RECEIVING AS MUCH AS
10 INCHES LOCALLY. AT THIS POINT...IT IS IMPOSSIBLE TO DETERMINE
WHERE EACH UPCOMING ROUND OF HEAVY RAINFALL WILL SET UP...BUT THE
ENTIRE REGION SHOULD BE ON ALERT FOR A CONTINUED INCREASED THREAT OF
FLASH FLOODING THROUGH THE WEEKEND.

GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL LIKELY
ACCOMPANY THE STRONGER THUNDERSTORMS THROUGH THE WEEKEND. A FEW
STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE OVER
THE WEEKEND AHEAD OF DEVELOPING COLD FRONT APPROACHING FROM THE WEST.

A MODERATE RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG THE
GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-181200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
537 AM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH EARLY NEXT WEEK.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 10:25 AM CDTRiver Flood WarningMOBGeorge, Greene, Wayne10 days

Nearby

River Flood Warnings in Mississippi, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.